certain medications cause dizziness

Can medications cause dizziness?

Yes, they can.  A common side effect of many medications is dizziness.  Upon experiencing symptoms, the first step is to check with your physician regarding the medications you are currently taking and their side effects.  Certain substances can influence the body’s response to the VNG which reduces its value and validity.  We ask that you refrain from taking certain medications/substances for 72 hours prior to testing.  These will be discussed with you by our Audiologist during scheduling.   It is important that you continue using heart medicine, blood pressure medication, insulin, seizure medications and thyroid medications.  If there is a question as to discontinuing a medication, it will be discussed with the physician prior to scheduling.  You will be given detailed instructions at the time of scheduling.  If you have a question regarding a medication prior to your test, please feel free to contact us at (865) 693-6065 ext 153